MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM 04.01.0130 HC PEGGED GLENOID Ø44; ANATOMICAL SHOULDER HC PEGGED GLENOID

MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM 04.01.0130 HC PEGGED GLENOID Ø44; ANATOMICAL SHOULDER HC PEGGED GLENOID
Model Number 04.01.0130
Health Effect - Clinical Code Pain (1994)
Date of Event 04/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 april 2022.Lot 2006586: (b)(4) items manufactured and released on 14-oct-2020.Expiration date: 2025-09-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other devices involved: batch review performed on 29 april 2022.Anatomical shoulder system 04.01.0092 metal humeral head ø44 (k170910) lot 2001820: (b)(4) items manufactured and released on 28-jul-2020.Expiration date: 2025-07-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Anatomical shoulder system 04.01.0025 humeral anatomical metaphysis - cementless - 135° - 8 (k170910) lot 1905775: (b)(4) items manufactured and released on 28-nov-2019.Expiration date: 2024-11-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Anatomical shoulder system 04.01.0089 double eccenter (k170910) lot 2003801: (b)(4) items manufactured and released on 25-sep-2020.Expiration date: 2025-09-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a failed subscapularis muscle and the cause is unknown.The surgeon revised the anatomic head, double eccenter, poly, and anatomic metaphysis 9 months after primary.The surgery was completed successfully.

Brand Name
ANATOMICAL SHOULDER SYSTEM 04.01.0130 HC PEGGED GLENOID Ø44
Common Device Name
ANATOMICAL SHOULDER HC PEGGED GLENOID
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14488699
Report Number3005180920-2022-00398
Device Sequence Number17345815
Product Code KWS
UDI-Device Identifier07630040713252
UDI-Public07630040713252
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170910
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number04.01.0130
Device Catalogue Number04.01.0130
Device Lot Number2006586
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2022
Initial Report FDA Received Date05/24/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown